Double-lepton polarizations in B -> l(+)l(-)gamma decay


Creative Commons License

Aliev T. , Bashiry V., Savci M.

PHYSICAL REVIEW D, vol.71, no.3, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 71 Issue: 3
  • Publication Date: 2005
  • Doi Number: 10.1103/physrevd.71.035013
  • Title of Journal : PHYSICAL REVIEW D

Abstract

Double-lepton polarization asymmetries in the B-->l(+)l(-)gamma decay are calculated using the most general, model independent form of the effective Hamiltonian including all possible forms of the interaction. The dependencies of the asymmetries on new Wilson coefficients are investigated. The detectability of the averaged double-lepton polarization asymmetries at LHC is also discussed.